Police have reissued a warning about the dangers of new lethal substances after a man was found dead.
It comes after seven people were treated in hospital last week after taking "Rockstar", red or yellow coloured tablets being sold as ecstasy, circulating in the Lanarkshire area.
A 35-year-old man was found dead in a flat in Newlands Drive, Hamilton, South Lanarkshire, at about 7.50pm on Sunday.
Strathclyde Police said a post-mortem examination will be carried out to establish the exact cause of death but initial investigations have indicated that tablets similar to ecstasy may be involved.
The exact contents of the Rockstar pills are unknown but they could contain a cocktail of different substances, officers said.
Last year, the force warned people not to take tablets labelled AMT or 5-IT which have been connected with a number of deaths in Europe.
Superintendent Grahame Clarke said: "These substances are unreliable, unpredictable and potentially very dangerous - users may believe that they have taken ecstasy and it is very likely that they will suffer from a significant negative reaction.
"Symptoms reported recently include increased heart rate, elevated core temperature and seizures.
"These pills are not covered by any form of quality control and this is supported by past forensic analysis.
"Whether bought online or from a regular supplier, there is no guarantee the user will be safe."